| Model Number |
MMT-523LNAL |
| Medical Device Problem Codes |
No Display/Image (1183); Priming Problem (4040)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer was reported via phone call that, the customer had high blood glucose.The blood glucose at the time of the incident was 450 mg/dl.Customer had a tubing detachment and woke up to a blood glucose of 385 mg/dl.The customer also stated that, the insulin pump had prime rewind anomaly.The insulin pump is stuck in prime rewind.Based on customer report customer does not allege pump was under delivering.The customer has a pump that is not working correctly.The insulin pump will be returned for analysis.